Children’s Panadol Colourfree suspension 1–5 Years is part of the Children’s Panadol range of paracetamol-based pain relief, which has been trusted for children’s pain and fever for over 60 years.Children’s Panadol Colourfree suspension 1–5 Years provides fast, effective temporary pain and fever relief, while also being gentle on little stomachs. They come in two tasty, child-friendly flavours: strawberry and orange.
For temporary relief from pain and fever in children aged 1-5 Years, try Children’s Panadol Colourfree suspension 1-5 Years, effective for earache, teething pain and more.
Children’s Panadol Colourfree suspension 1-5 Years is part of the Children’s Panadol range of paracetamol-based pain relief, which has been trusted for children’s pain and fever for over 60 years.
Children’s Panadol Colourfree suspension 1-5 Years comes in two tasty, child-friendly flavours (strawberry and orange), and contain no artificial colours. Plus, it comes with a syringe for easy and accurate dosing.
The active ingredient in Children’s Panadol Colourfree suspension 1-5 Years is paracetamol (24mg/mL). Children’s Panadol Colourfree suspension 1-5 Years are an effective treatment for relief of pain and discomfort associated with kids cold and flu symptoms.
Children’s Panadol suspension 1-5 Years also reduce fever and relieve:
- Teething pain
- Immunisation pain
- Earache
- Headache
Children’s Panadol Colourfree suspension 1-5 Years are gentle on little stomachs and may be given to children aged 1-5 Years
Starts to reduce fever in just 15 minutes and reduces fever while being gentle on little stomachs
Always read the label and follow the directions for use. Incorrect use could be harmful.
100mL Colourfree Suspension – Orange Flavour















